# SDR 4DPA2022070100001

- Difficulty date: July 1, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N259JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 30,137 hours, 26,809 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling Sleeve
- Part number: LA8151138
- Part serial: NA
- Condition: Damaged
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-WHILE IN ROUTE PACK TWO VALVE CLOSED. FLIGHT ATTENDANT SAID SHE HEARD THE HOSE BLOW OFF. THEY WERE CLIMBING THROUGH 23,000 FEET AND LEVELED OUT AT 25,000 FOR SINGLE PACK ALTITUDE. A COUPLE MINUTES LATER THE CABIN ALTITUDE STARTED TO CLIMB AGGRESSIVELY. CREW DECIDED TO RETURN TO OAK. CORRECTIVE ACTION- REMOVED AND REPLACED BLOWN DUCT IN PAC 1 AND REMOVED AND REPLACE DAMAGED AND LEAKING DUCT IN PAC 2. OPS AND PRESSURE CHECK GOOD.
